| Model Number |
BIO-COMP INTERFSCRW,FULL THD |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 5/10/2022, it was reported by an arthrex employee via email that (2) ar-1380tc full thread cannulated bio-composite interference screw and an ar-1390tc full thread cannulated biocomposite interference screw broke during tensioning.Surgeon stated the screws showed some type of deformation, which has been seen before in other surgery but the screws have never broken before.Surgeon used a fourth screw from a different lot number than the pervious ones and competed the case without further issues.This was discovered during an acl reconstruction under arthroscopy procedure on (b)(6) 2022.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the device was broken and the threads of the device were damaged.Due to the damage to the device, relevant dimensions could not be measured.The method used to prepare the bone socket, as well as the bone quality encountered, were not provided.The cause of this remains undetermined.